Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 725045, 21 pages
http://dx.doi.org/10.1155/2011/725045
Research Article

Global Attractor for the Generalized Dissipative KDV Equation with Nonlinearity

1School of Mathematical Science and Computing Technology, Central South University, Changsha 410075, Hunan, China
2Department of Mathematics and Science, Hunan First Normal University, Feng Lin San Lu 1015, Changsha 410205, Hunan, China
3School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning 530006, Guangxi, China

Received 20 December 2010; Accepted 23 February 2011

Academic Editor: Marco Squassina

Copyright © 2011 Zai-yun Zhang and Zhen-hai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-Y. Zhang, Z.-H. Liu, and X.-J. Miao, “Estimate on the dimension of global attractor for nonlinear dissipative Kirchhoff equation,” Acta Applicandae Mathematicae, vol. 110, no. 1, pp. 271–282, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J.-M. Ghidaglia, “Weakly damped forced Korteweg-de Vries equations behave as a finite-dimensional dynamical system in the long time,” Journal of Differential Equations, vol. 74, no. 2, pp. 369–390, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. Guo and Y. Wu, “Global attractor and its dimension estimates for the generalized dissipative KdV equation on R,” Acta Mathematicae Applicatae Sinica, vol. 14, no. 3, pp. 252–259, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Ginibre and Y. Tsutsumi, “Uniqueness of solutions for the generalized Korteweg-de Vries equation,” SIAM Journal on Mathematical Analysis, vol. 20, no. 6, pp. 1388–1425, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. E. Kenig, G. Ponce, and L. Vega., “On the generalized KDV equations,” Duke Mathematical Journal, vol. 59, no. 3, pp. 581–610, 1989. View at Google Scholar
  6. B. L. Guo, “Finite-dimensional behavior for weakly damped generalized KdV-Burgers equations,” Northeastern Mathematical Journal, vol. 10, no. 3, pp. 309–319, 1994. View at Google Scholar · View at Zentralblatt MATH
  7. A. V. Babin and M. I. Vishik, “Attractors of evolution partial differential equations and estimates of their dimension,” Uspekhi Matematicheskikh Nauk, vol. 38, no. 4, pp. 133–187, 1983. View at Google Scholar · View at Zentralblatt MATH
  8. X. Y. Du and Z. D. Dai, “Attractor for the Cauchy problem of a dissipative KDV type equation,” Acta Mathematica Scientia, vol. 20, no. 3, pp. 289–295, 2000. View at Google Scholar
  9. O. Goubet and R. M. S. Rosa, “Asymptotic smoothing and the global attractor of a weakly damped KdV equation on the real line,” Journal of Differential Equations, vol. 185, no. 1, pp. 25–53, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Ph. Laurençot, “Compact attractor for weakly damped driven Korteweg-de Vries equations on the real line,” Czechoslovak Mathematical Journal, vol. 48, no. 1, pp. 85–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Teman, Infinite Dimensional Dynamics Systems in Mechanics and Physics, Springer, New York, NY, USA, 1988.
  12. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  13. O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar
  14. I. Moise, R. Rosa, and X. Wang, “Attractors dynamics of dissipative generalized KDV equations,” Chinese Annals of Mathematics, vol. 17, no. 4, pp. 389–402, 1996. View at Google Scholar
  15. E. Feireisl, “Asymptotic behaviour and attractors for a semilinear damped wave equation with supercritical exponent,” Proceedings of the Royal Society of Edinburgh, vol. 125, no. 5, pp. 1051–1062, 1995. View at Google Scholar · View at Zentralblatt MATH
  16. E. Feireisl, “Asymptotic behaviour and attractors for degenerate parabolic equations on unbounded domains,” Nonlinear Analysis, vol. 26, no. 9, pp. 1535–1546, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. E. Feireisl, “Attractors for semilinear damped wave equations on Rn,” Nonlinear Analysis, vol. 23, no. 2, pp. 187–195, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. Rodriguez-Bernal and B. Wang, “Attractors for partly dissipative reaction diffusion systems in Rn,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 790–803, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. B. Wang, “Attractors for reaction-diffusion equations in unbounded domains,” Physica D, vol. 128, no. 1, pp. 41–52, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. F. Abergel, “Existence and finite dimensionality of the global attractor for evolution equations on unbounded domains,” Journal of Differential Equations, vol. 83, no. 1, pp. 85–108, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. M. Ball, “Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations,” Journal of Nonlinear Science, vol. 7, no. 5, p. 475, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. M. Ball, “Global attractors for damped semilinear wave equations,” Discrete and Continuous Dynamical Systems, vol. 10, no. 1-2, pp. 31–52, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. V. Babin and M. I. Vishik, “Attractors of partial differential evolution equations in an unbounded domain,” Proceedings of the Royal Society of Edinburgh, vol. 116, no. 3-4, pp. 221–243, 1990. View at Google Scholar · View at Zentralblatt MATH
  24. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  25. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992.
  26. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. You, “Global dynamics of dissipative generalized Korteweg-de Vries equations,” Chinese Annals of Mathematics, vol. 17, no. 4, pp. 389–402, 1996. View at Google Scholar · View at Zentralblatt MATH